Alert archive / Missouri / River Flood Warnings in 2008
River Flood Warning 82, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Apr 18, 2008, 8:24 PM CDT for Chariton County, Macon County, Missouri. It took effect at Apr 18, 2008, 10:34 PM CDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Apr 18, 2008, 8:24 PM CDT (01:24 UTC)
- In effect from
- Apr 18, 2008, 10:34 PM CDT
- Expired
- Apr 19, 2008, 8:12 PM CDT
- In force
- 22 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
Counties Chariton County, MO, Macon County, MO
The radar
The Pleasant Hill radar (KEAX), 161 km from the middle of the area, began a volume at 01:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chariton River near Prairie Hill (PRIM7).
- Action stage
- 10 ft
- Minor stage
- 15 ft
- Moderate stage
- 19 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06905500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KEAX 190124
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
824 PM CDT FRI APR 18 2008
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING STREAM...
CHARITON RIVER NEAR PRAIRIE HILL
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CHARITON...MACON
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC041-121-200124-
/O.NEW.KEAX.FL.W.0082.080419T0334Z-080421T0200Z/
/PRIM7.1.ER.080419T0334Z.080419T1200Z.080420T0200Z.UU/
824 PM CDT FRI APR 18 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE CHARITON RIVER NEAR PRAIRIE HILL.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 PM FRIDAY THE STAGE WAS 14.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE
TO NEAR 16.2 FEET BY SATURDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY SATURDAY BEFORE MIDNIGHT.
* AT 15.0 FEET...FIELDS ALONG THE RIVER BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
CHARITON RIVER
PRAIRIE HILL 15 14.1 FRI 08 PM 16.2 SATURDAY MORNING
$$5 follow-up statements
000
WGUS83 KEAX 190153
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
853 PM CDT FRI APR 18 2008
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
GRAND RIVER NEAR CHILLICOTHE
GRAND RIVER NEAR SUMNER
SOUTH GRAND RIVER AT URICH
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CARROLL...
CASS...CHARITON...HENRY...LINN...LIVINGSTON
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
CHARITON RIVER NEAR PRAIRIE HILL
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CHARITON...MACON
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC041-121-200153-
/O.CON.KEAX.FL.W.0082.080419T0334Z-080421T0200Z/
/PRIM7.1.ER.080419T0334Z.080419T1200Z.080420T0200Z.UU/
853 PM CDT FRI APR 18 2008
THE FLOOD WARNING CONTINUES FOR
THE CHARITON RIVER NEAR PRAIRIE HILL.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 PM FRIDAY THE STAGE WAS 14.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE
TO NEAR 16.2 FEET BY SATURDAY MORNING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY SATURDAY BEFORE MIDNIGHT.
* AT 15.0 FEET...FIELDS ALONG THE RIVER BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
CHARITON RIVER
PRAIRIE HILL 15 14.1 FRI 08 PM 16.2 SATURDAY MORNING
$$
MOC115-117-200152-
/O.EXT.KEAX.FL.W.0078.000000T0000Z-080421T1041Z/
/CHZM7.2.ER.080418T1618Z.080419T0600Z.080420T1041Z.NO/
853 PM CDT FRI APR 18 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR CHILLICOTHE.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 PM FRIDAY THE STAGE WAS 29.4 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.0 FEET BY
EARLY SATURDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
SUNDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 24.0 FEET...LOW-LYING CROPLAND FLOODS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
CHILLICOTHE 24 29.4 FRI 08 PM 30.0 EARLY SATURDAY MORNING
$$
MOC033-041-115-117-200152-
/O.EXT.KEAX.FL.W.0079.000000T0000Z-080423T1306Z/
/SNZM7.2.ER.080418T1702Z.080420T0000Z.080422T1306Z.NO/
853 PM CDT FRI APR 18 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:45 PM FRIDAY THE STAGE WAS 32.1 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.0 FEET BY
SATURDAY EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY
MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 32.1 FRI 08 PM 35.0 SATURDAY EVENING
$$
MOC013-037-083-200100-
/O.EXT.KEAX.FL.W.0081.000000T0000Z-080420T0100Z/
/URHM7.1.ER.080418T1640Z.080418T1705Z.080419T0100Z.NO/
853 PM CDT FRI APR 18 2008
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:31 PM FRIDAY THE STAGE WAS 24.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
OVERNIGHT.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 24.0 FRI 08 PM FALL BLO FS LATE TONIGHT
$$
GA000
WGUS83 KEAX 190711
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
211 AM CDT SAT APR 19 2008
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
CHARITON RIVER NEAR PRAIRIE HILL
GRAND RIVER NEAR GALLATIN
GRAND RIVER NEAR CHILLICOTHE
GRAND RIVER NEAR SUMNER
SOUTH GRAND RIVER AT URICH
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CARROLL...
CASS...CHARITON...DAVIESS...HENRY...LINN...LIVINGSTON...MACON
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC041-121-200711-
/O.EXT.KEAX.FL.W.0082.000000T0000Z-080421T0224Z/
/PRIM7.1.ER.080419T0338Z.080419T1200Z.080420T0224Z.UU/
211 AM CDT SAT APR 19 2008
THE FLOOD WARNING CONTINUES FOR
THE CHARITON RIVER NEAR PRAIRIE HILL.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:45 AM SATURDAY THE STAGE WAS 15.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* AT 15.0 FEET...FIELDS ALONG THE RIVER BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
CHARITON RIVER
PRAIRIE HILL 15 15.5 SAT 02 AM 16.0 THIS MORNING
$$
MOC061-117-200710-
/O.EXT.KEAX.FL.W.0083.000000T0000Z-080420T1218Z/
/GAZM7.1.ER.080419T0300Z.080419T0615Z.080419T1218Z.NO/
211 AM CDT SAT APR 19 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR GALLATIN.
* UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:15 AM SATURDAY THE STAGE WAS 26.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
THIS MORNING.
* AT 26.0 FEET...LOW-LYING WOODLANDS AND FARMLAND ALONG THE RIVER
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
GALLATIN 26 26.2 SAT 01 AM 26.1 THIS MORNING
$$
MOC115-117-200710-
/O.EXT.KEAX.FL.W.0078.000000T0000Z-080421T1548Z/
/CHZM7.2.ER.080418T1618Z.080419T1200Z.080420T1548Z.NO/
211 AM CDT SAT APR 19 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR CHILLICOTHE.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 1:15 AM SATURDAY THE STAGE WAS 30.1 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 30.5 FEET BY THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SUNDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 24.0 FEET...LOW-LYING CROPLAND FLOODS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
CHILLICOTHE 24 30.1 SAT 01 AM 30.5 THIS MORNING
$$
MOC033-041-115-117-200710-
/O.EXT.KEAX.FL.W.0079.000000T0000Z-080423T1426Z/
/SNZM7.2.ER.080418T1702Z.080420T0600Z.080422T1426Z.NO/
211 AM CDT SAT APR 19 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:45 PM FRIDAY THE STAGE WAS 32.7 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 34.6 FEET BY
EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
TUESDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 32.7 FRI 11 PM 34.6 EARLY SUNDAY MORNING
$$
MOC013-037-083-200046-
/O.EXT.KEAX.FL.W.0081.000000T0000Z-080420T0046Z/
/URHM7.1.ER.080418T1640Z.080418T1705Z.080419T0046Z.NO/
211 AM CDT SAT APR 19 2008
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:31 PM FRIDAY THE STAGE WAS 24.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY THIS MORNING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW-LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 24.0 FRI 08 PM 22.7 THIS MORNING
$$000
WGUS83 KEAX 191539
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1038 AM CDT SAT APR 19 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
GRAND RIVER NEAR GALLATIN
SOUTH GRAND RIVER AT URICH
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...BATES...CASS...
DAVIESS...HENRY...LIVINGSTON
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
GRAND RIVER NEAR CHILLICOTHE
GRAND RIVER NEAR SUMNER
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
LINN...LIVINGSTON
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS...
CHARITON RIVER NEAR PRAIRIE HILL
GRAND RIVER NEAR BRUNSWICK
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
MACON
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC041-121-201538-
/O.CON.KEAX.FL.W.0082.000000T0000Z-080421T0224Z/
/PRIM7.1.ER.080419T0338Z.080419T1800Z.080420T0224Z.UU/
1038 AM CDT SAT APR 19 2008
THE FLOOD WARNING CONTINUES FOR
THE CHARITON RIVER NEAR PRAIRIE HILL.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 AM SATURDAY THE STAGE WAS 15.9 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.0 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* AT 15.0 FEET...FIELDS ALONG THE RIVER BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
CHARITON RIVER
PRAIRIE HILL 15 15.9 SAT 10 AM 16.0 THIS AFTn
$$
MOC061-117-191608-
/O.CAN.KEAX.FL.W.0083.000000T0000Z-080420T1218Z/
/GAZM7.1.ER.080419T0300Z.080419T0615Z.080419T1200Z.NO/
1038 AM CDT SAT APR 19 2008
THE FLOOD WARNING IS CANCELLED FOR
THE GRAND RIVER NEAR GALLATIN.
* AT 10:15 AM SATURDAY THE STAGE WAS 25.5 FEET.
* FELL BELOW FLOOD STAGE AT 7:00 AM SATURDAY.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 15.8 FEET BY SUNDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
GALLATIN 26 25.5 SAT 10 AM 24.2 THIS AFTN
$$
MOC115-117-201537-
/O.EXT.KEAX.FL.W.0078.000000T0000Z-080421T1603Z/
/CHZM7.2.ER.080418T1618Z.080419T1515Z.080420T1603Z.NO/
1038 AM CDT SAT APR 19 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR CHILLICOTHE.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:15 AM SATURDAY THE STAGE WAS 31.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND WILL BEGIN TO SLOWLY
FALL THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE
SUNDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 24.0 FEET...LOW-LYING CROPLAND FLOODS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
CHILLICOTHE 24 31.0 SAT 10 AM 30.3 THIS AFTN
$$
MOC033-041-115-117-201537-
/O.EXT.KEAX.FL.W.0079.000000T0000Z-080423T1400Z/
/SNZM7.2.ER.080418T1702Z.080420T0600Z.080422T1400Z.NO/
1038 AM CDT SAT APR 19 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:45 AM SATURDAY THE STAGE WAS 33.9 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 35.2 FEET BY
EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
TUESDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 33.9 SAT 10 AM 35.2 EARLY SUN MORN
$$
MOC033-041-201537-
/O.CON.KEAX.FL.W.0084.080420T1800Z-080423T1400Z/
/BRNM7.1.ER.080420T1800Z.080421T1800Z.080422T1400Z.UU/
1038 AM CDT SAT APR 19 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR BRUNSWICK.
* FROM SUNDAY AFTERNOON TO WEDNESDAY MORNING...OR UNTIL THE WARNING
IS CANCELLED.
* AT 6:28 AM SATURDAY THE STAGE WAS 16.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SUNDAY AFTERNOON AND
CONTINUE TO RISE TO NEAR 20.1 FEET BY EARLY MONDAY AFTERNOON. THE
RIVER WILL FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING.
* AT 19.0 FEET...FLOODING OF LOW-LYING AREAS OCCURS ALONG THE WEST
BANK OF THE GRAND RIVER NEAR THE U.S. HIGHWAY 24 BRIDGE...1 MILE
WEST OF BRUNSWICK.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
BRUNSWICK 19 16.7 SAT 06 AM 20.1 EARLY MON AFTN
$$
MOC013-037-083-191608-
/O.CAN.KEAX.FL.W.0081.000000T0000Z-080420T0046Z/
/URHM7.1.ER.080418T1640Z.080418T1705Z.080419T0038Z.NO/
1038 AM CDT SAT APR 19 2008
THE FLOOD WARNING IS CANCELLED FOR
THE SOUTH GRAND RIVER AT URICH.
* AT 7:50 AM SATURDAY THE STAGE WAS 21.2 FEET.
* FELL BELOW FLOOD STAGE AT 7:38 PM FRIDAY.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 20.1 FEET BY SUNDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 21.2 SAT 08 AM 20.9 THIS AFTERNOON
$$
DUX000
WGUS83 KEAX 192032
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
332 PM CDT SAT APR 19 2008
...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
CHARITON RIVER NEAR PRAIRIE HILL
GRAND RIVER NEAR CHILLICOTHE
GRAND RIVER NEAR SUMNER
GRAND RIVER NEAR BRUNSWICK
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CARROLL...CHARITON...
LINN...LIVINGSTON...MACON
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC041-121-202032-
/O.EXT.KEAX.FL.W.0082.000000T0000Z-080421T0130Z/
/PRIM7.1.ER.080419T0338Z.080419T1600Z.080420T0130Z.UU/
332 PM CDT SAT APR 19 2008
THE FLOOD WARNING CONTINUES FOR
THE CHARITON RIVER NEAR PRAIRIE HILL.
* UNTIL SUNDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:45 PM SATURDAY THE STAGE WAS 15.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
DURING THIS EVENING.
* AT 15.0 FEET...FIELDS ALONG THE RIVER BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
CHARITON RIVER
PRAIRIE HILL 15 15.3 SAT 03 PM 15.2 THIS EVE
$$
MOC115-117-202031-
/O.EXT.KEAX.FL.W.0078.000000T0000Z-080421T2338Z/
/CHZM7.2.ER.080418T1618Z.080419T1945Z.080420T2338Z.NO/
332 PM CDT SAT APR 19 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR CHILLICOTHE.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 3:15 PM SATURDAY THE STAGE WAS 31.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND WILL CONTINUE TO
SLOWLY FALL THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE
SUNDAY EVENING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 24.0 FEET...LOW-LYING CROPLAND FLOODS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
CHILLICOTHE 24 31.0 SAT 03 PM 31.0 THIS EVE
$$
MOC033-041-115-117-202031-
/O.EXT.KEAX.FL.W.0079.000000T0000Z-080423T2343Z/
/SNZM7.2.ER.080418T1702Z.080420T0600Z.080422T2343Z.NO/
332 PM CDT SAT APR 19 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:45 PM SATURDAY THE STAGE WAS 34.2 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 34.8 FEET BY
EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY
EVENING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 34.2 SAT 03 PM 34.8 EARLY SUN MORN
$$
MOC033-041-202031-
/O.EXT.KEAX.FL.W.0084.080420T1630Z-080423T0600Z/
/BRNM7.1.ER.080420T1630Z.080421T1200Z.080422T0600Z.UU/
332 PM CDT SAT APR 19 2008
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR BRUNSWICK.
* FROM SUNDAY MORNING TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 12:29 PM SATURDAY THE STAGE WAS 17.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE SUNDAY MORNING AND
CONTINUE TO RISE TO NEAR 19.5 FEET BY MONDAY MORNING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.
* AT 19.0 FEET...FLOODING OF LOW-LYING AREAS OCCURS ALONG THE WEST
BANK OF THE GRAND RIVER NEAR THE U.S. HIGHWAY 24 BRIDGE...1 MILE
WEST OF BRUNSWICK.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
BRUNSWICK 19 17.4 SAT 12 PM 19.5 MON MORNING
$$000
WGUS83 KEAX 200112
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
812 PM CDT SAT APR 19 2008
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAM...
CHARITON RIVER NEAR PRAIRIE HILL
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...CHARITON...MACON
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
MOC041-121-200142-
/O.CAN.KEAX.FL.W.0082.000000T0000Z-080421T0130Z/
/PRIM7.1.ER.080419T0338Z.080419T1600Z.080419T2215Z.UU/
812 PM CDT SAT APR 19 2008
THE FLOOD WARNING IS CANCELLED FOR
THE CHARITON RIVER NEAR PRAIRIE HILL.
* AT 7:45 PM SATURDAY THE STAGE WAS 14.6 FEET.
* FELL BELOW FLOOD STAGE AT 5:15 PM SATURDAY.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.9 FEET BY MONDAY
MORNING.
* AT 15.0 FEET...FIELDS ALONG THE RIVER BEGIN TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
CHARITON RIVER
PRAIRIE HILL 15 14.6 SAT 08 PM 13.8 EARLY SUNDAY MORNING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Apr 18, 6:23 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Apr 18, 6:23 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 623 PM CDT FRI APR 18 2008 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... /342 PM CDT FRI APR 18 2008/ UPPER LEVEL LOW CENTERED OVER NORTHWEST MISSOURI WILL MEANDER EASTWARD ACROSS AND OUT OF THE REGION TONIGHT AND SATURDAY. SCATTERED LIGHT RAIN SHOWERS WRAPPING AROUND THE BACKSIDE WILL CONTINUE TO DO SO. HAVE THEREFORE HELD ON TO LOW CHANCE POPS FOR LIGHT RAIN ACROSS MUCH OF NORTHERN MISSOURI THROUGH TONIGHT. MAY SEE A LITTLE HEAVIER SHOWER ACTIVITY ACROSS NORTHEAST INTO EASTERN MISSOURI DURING THE DAY SATURDAY...AS ANOTHER VORT LOBE ROTATES AROUND THE LOW. PRESSURE RIDGE MOVES INTO THE REGION SATURDAY...BEHIND THE EXITING LOW. BY SUNDAY...RETURN FLOW SETS UP IN RESPONSE TO STRENGTHENING LOW PRESSURE OVER THE CENTRAL AND HIGH PLAINS. CURRENTLY FORECASTED WARMING TREND OVER THE WEEKEND LOOKS GOOD AND HAVE MADE ONLY MINOR TWEAKS TO TEMPS. NRR MEDIUM RANGE (MON-FRI)... CONCERNS REMAIN FOCUSED ON PRECIP CHC NEXT WEEK...ALONG WITH TEMPS THROUGH THE PERIOD. AS COULD BE EXPECTED...SFC FEATURES WITH FAIRLY WELL HANDLED UPR PATTERN ARE GRADUALLY BEGINNING TO SLOW THEIR EASTWARD PROGRESSION...WITH ANTICIPATED FRONT NOW STRUGGLING TO REACH EAST CENTRAL NE/KS BY MON AFTN. AS A RESULT...MODIFIED MAX TEMPS...INCREASED SFC DEW POINTS...AND TRIED TO FINE TUNE TIMING OF POPS FOR MONDAY. BIGGEST INHIBITOR TO TSRA ACTIVITY WILL BE EML AT OR AROUND 800 MB MON AFTN. DESPITE INCREASING DEW POINTS INTO THE UPPER 50S AND MAX TEMPS NEAR 80...HIGHEST PROB OF BREAKING THROUGH THIS CAP MON AFTN WOULD BE TO THE NW OF THE CWA CLOSER TO THE FRONT. HOWEVER...BY MON NIGHT STRONGER DISTURBANCE EMBEDDED IN SW FLOW PATTERN WILL LIFT TOWARDS THE REGION. THIS DISTURBANCE SHOULD PROVIDE ENOUGH COOLING ALOFT TO SPARK SCT SHRA/TSRA ACTIVITY ALONG THE FRONT AND PROGRESS IT ACROSS NORTHERN MO. CANNOT RULE OUT STRONG TO SEVERE CONVECTION...HOWEVER STILL A FEW LIMITING CHARACTERISTICS AT THE MOMENT. THIS CONVECTION SHOULD HELP PUSH SW TO NE ORIENTED SFC BOUNDARY FURTHER SE OVERNIGHT...OR ALONG KS/MO BORDER BY 12Z TUE. WITH FRONT BISECTING REGION ON TUESDAY A WIDE ARRAY OF TEMPS CAN BE EXPECTED ON EITHER SIDE...WITH AREAS S AND E OF THE FRONT NEEDING TO BE MONITORED FOR STRONGER CONVECTION. THIS FRONT SHOULD TRY AND SETTLE INTO NORTHERN AR TUE NIGHT...AS COOLER SFC HIGH SLIDES IN FROM THE NW. UNFORTUNATELY THIS WILL BE A VERY SHORT RESPITE FROM THE CHANCES OF SHRA/TSRA ACTIVITY AS PREVAILING SW FLOW PATTERN WILL KEEP THINGS ACTIVE. BY WED NIGHT...WARM FRONT WILL QUICKLY LIFT NORTHWARD BRINGING ABOVE NORMAL TEMPS AND ON AND OFF AGAIN RAIN CHANCES THROUGH FRIDAY. DUX && .AVIATION... FOR THE 00Z TAFS...MODELS SHOWING WEAK AREA OF LIFT MOVING ACROSS THE TAF SITES DURING THE 02Z TO 07Z TIMEFRAME...WHICH SEEMS TO FIT WITH SHOWERS STARTING TO DROP SOUTH OUT OF SOUTHWEST IOWA. WILL JUST TEMPO A RAIN GROUP IN FOR THE RAIN POTENTIAL. NEXT CONCERN IS THE POTENTIAL OF LIGHT FOG OVERNIGHT. THINKING THE WINDS WILL STAY STRONG ENOUGH AT THE KANSAS CITY AIRPORTS TO KEEP VSBYS IN THE VFR CATEGORY. WILL PUT SOME MVFR VSBYS AT THE KSTJ SITE AS WINDS MAY DECOUPLE A LITTLE MORE THERE...AND THAT SITE IS ALREADY DEALING WITH VSBY ISSUES. OTHER CONCERN IS WHEN TO BREAK OUT OF THE CLOUDS ON SATURDAY. WITH A SLOW MOVING UPPER LOW...EXPECT THIS SHOULD TAKE SOME TIME. CONDENSATION DEFICIT FIELDS WOULD INDICATE THE BREAK OUT SHOULD OCCUR SOME TIME BETWEEN 18Z AND 21Z. PC && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Apr 18, 12:59 PM CDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1259 PM CDT FRI APR 18 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-191800- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1259 PM CDT FRI APR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT AN UPPER LEVEL STORM SYSTEM OVER NORTHEAST KANSAS WILL MOVE SLOWLY EAST TODAY. ISOLATED THUNDERSTORMS ARE POSSIBLE OVER NORTH CENTRAL AND NORTHEAST MISSOURI LATE THIS AFTERNOON AS A COLD FRONT SHIFTS EAST. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A LARGE UPPER LEVEL STORM SYSTEM WILL DEVELOP ACROSS THE WESTERN PORTIONS OF THE UNITED STATES EARLY NEXT WEEK. THIS SYSTEM WILL PUSH A FRONTAL BOUNDARY INTO THE OUTLOOK AREA LATE ON MONDAY...PRODUCING A CHANCE OF THUNDERSTORMS FOR MONDAY AFTERNOON THROUGH TUESDAY. AT THIS TIME...STRONG TO EVEN SEVERE THUNDERSTORMS CANNOT BE RULED OUT...AND INTERESTED PARTIES ARE URGED TO CONTINUE TO MONITOR THE LATEST FORECAST OUTLOOKS. AN OVERALL ACTIVE WEEK OF WEATHER WILL RESUME BY WEDNESDAY NIGHT AS SEVERAL DISTURBANCES MAY APPROACH THE REGION. AS A RESULT...THE POTENTIAL FOR SHOWER AND THUNDERSTORM ACTIVITY WILL PERSIST THROUGH FRIDAY. AT THIS TIME IT IS TOO EARLY TO DETERMINE IF ANY OF THIS ACTIVITY COULD BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NRR
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 9:43 PM CDT | River Flood Warning | EAX | Daviess, Livingston | 13 hr |
| Apr 19, 6:53 AM CDT | Areal Flood Warning | EAX | Linn, Putnam, Sullivan | 6 hr |
| Apr 19, 7:05 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 4 days |
| Apr 19, 12:46 PM CDT | Areal Flood Warning | EAX | Linn, Sullivan | 10 hr |
Nearby
River Flood Warnings in Missouri, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.